Fiber products and Morita duality for commutative rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 143-159.
@article{RSMUP_1982__67__143_0,
     author = {Facchini, Alberto},
     title = {Fiber products and {Morita} duality for commutative rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {143--159},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {67},
     year = {1982},
     zbl = {0508.13015},
     mrnumber = {682707},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__67__143_0/}
}
TY  - JOUR
AU  - Facchini, Alberto
TI  - Fiber products and Morita duality for commutative rings
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1982
DA  - 1982///
SP  - 143
EP  - 159
VL  - 67
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1982__67__143_0/
UR  - https://zbmath.org/?q=an%3A0508.13015
UR  - https://www.ams.org/mathscinet-getitem?mr=682707
LA  - en
ID  - RSMUP_1982__67__143_0
ER  - 
%0 Journal Article
%A Facchini, Alberto
%T Fiber products and Morita duality for commutative rings
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1982
%P 143-159
%V 67
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1982__67__143_0
Facchini, Alberto. Fiber products and Morita duality for commutative rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 143-159. http://www.numdam.org/item/RSMUP_1982__67__143_0/

[1] B. Ballet, Sur les modules linéairement compacts, Bull. Soc. Math. France, 100 (1972), pp. 345-351. | Numdam | MR | Zbl

[2] R. Gilmer, Multiplicative ideal theory, Marcel Dekker Inc., New York, 1972. | MR | Zbl

[3] I. Kaplansky, Commutative rings, Allyn and Bacon, Boston, 1970. | MR | Zbl

[4] W.J. Lewis, The Spectrum of a Ring as a Partially Ordered Set, J. of Algebra, 25 (1973), pp. 419-434. | MR | Zbl

[5] B.J. Müller, On Morita duality, Canad. J. Math., 21 (1969), pp. 1338-1347. | MR | Zbl

[6] B.J. Müller, Linear compactness and Morita duality, J. Algebra, 16 (1970), pp. 60-66. | MR | Zbl

[7] D.W. Sharpe - P. VAMOS, Injective modules, Cambridge Univ. Press, London-New York, 1972. | MR | Zbl

[8] P. Vamos, Rings with duality, Proc. London Math. Soc., (3) 35 (1977), pp. 275-289. | MR | Zbl

[9] S. Wiegand, Locally maximal Bezout domains, Proc. Amer. Math. Soc., 47 (1975), pp. 10-14. | MR | Zbl

[10] D. Zelinsky, Linearly compact modules and rings, Amer. J. Math., 75 (1953), pp. 79-90. | MR | Zbl